# SDR TRAX200701956

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 9,436 hours, 6,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4916 DEL 315 MINS, EMERGENCY LIGHTS WILL NOT COME ON.
